MathSciNet Relay Station
MathSciNet bibliographic data
MR1489074 68R15 (68Q68)
Durand, Fabien A characterization of substitutive sequences using return words. Discrete Math. 179 (1998), no. 1-3, 89–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement